Paratram

Written by

Update Date 03/12/2020 . 4 mins read
Share now

Uses

What is Paratram (paracetamol and tramadol) used for?

Paratram is commonly used for headache, toothache, ear pain, joint pain, period pain, fever, and other conditions.

Paratram works by increasing the pain threshold and increases the blood flow across the skin, heat loss, and sweating; blocking the effect of chemicals that causes pain.

How should I take Paratram (paracetamol and tramadol)?

Take Paratram by mouth and exactly as directed. Do not take more or less of it or take it more often than directed on the package label or recommended by your doctor.

How do I store Paratram (paracetamol and tramadol)?

Paratram is best stored at room temperature away from direct light and moisture. To prevent drug damage, you should not store Paratram in the bathroom or the freezer. There may be different brands of paracetamol + tramadol that may have different storage needs. It is important to always check the product package for instructions on storage, or ask your pharmacist. For safety, you should keep all medicines away from children and pets.

You should not flush Paratram down the toilet or pour them into a drain unless instructed to do so. It is important to properly discard this product when it is expired or no longer needed. Consult your pharmacist for more details about how to safely discard your product.

Precautions & warnings

What should I know before using Paratram (paracetamol and tramadol)?

Before using this drug, tell your doctor if:

  • You are pregnant or breastfeeding. This is because, while you are expecting or feeding a baby, you should only take medicines on the recommendation of a doctor.
  • You are taking any other medicines. This includes any medicines you are taking which are available to buy without a prescription, such as herbal and complementary medicines.
  • You have allergy with any of the active or inactive ingredients of Paratram or other medications.
  • You have any other illnesses, disorders, or medical conditions.

Be careful if you are having surgery, including dental surgery.

Be careful in case of driving or operating heavy machinery.

Consult a doctor if you have or had liver, kidney, or stomach disease.

Do not consume grapefruit juice.

Do not take paracetamol if you consume alcoholic beverages every day.

Is it safe during pregnancy or breastfeeding?

There isn’t enough information about the safety of using Paratram during pregnancy and breastfeeding. Please always consult with your doctor to weigh the potential benefits and risks before taking Paratram.

Side effects

What side effects can occur from Paratram (paracetamol and tramadol)?

Side effects may include:

  • Feeling of sickness
  • Skin reddening
  • Allergic reactions
  • Shortness of breath
  • Swollen facial features
  • Liver damage

Not everyone experiences these side effects. There may be some side effects not listed above. If you have any concerns about a side-effect, please consult your doctor or pharmacist.

Interactions

What drugs may interact with Paratram (paracetamol and tramadol)?

Paratram may interact with other drugs that you are currently taking, which can change how your drug works or increase your risk for serious side effects. To avoid any potential drug interactions, you should keep a list of all the drugs you are using (including prescription drugs, nonprescription drugs, and herbal products) and share it with your doctor and pharmacist. For your safety, do not start, stop, or change the dosage of any drugs without your doctor’s approval.

Products that may interact with this drug are:

  • Alcohol
  • Buprenorphine
  • Bupropion
  • Carbamazepine
  • Cimetidine
  • Codeine

Does food or alcohol interact with Paratram (paracetamol and tramadol)?

Paratram may interact with food or alcohol by altering the way the drug works or increase the risk for serious side effects. Please discuss with your doctor or pharmacist any potential food or alcohol interactions before using this drug.

What health conditions may interact with Paratram (paracetamol and tramadol)?

Paratram may interact with your health condition. This interaction may worsen your health condition or alter the way the drug works. It is important to always let your doctor and pharmacist know all the health conditions you currently have.

Dosage

The information provided is not a substitute for any medical advice. You should ALWAYS consult with your doctor or pharmacist before using Paratram (paracetamol and tramadol).

What is the dose of Paratram (paracetamol and tramadol) for an adult?

1-2 tablets every 4-6 hours or as needed for pain relief; maximum of 8 tablets a day.

What is the dose of Paratram (paracetamol and tramadol) for a child?

The dosage has not been established in pediatric patients under 16 years old. For children 16 years and above, the dose is the same as the adult dose. It is always important to fully understand the safety of the drug before giving it. Please consult with your doctor or pharmacist for more information.

How is Paratram (paracetamol and tramadol) available?

Paratram is available in the following dosage forms and strengths:

  • Film-coated tablet containing tramadol HCl 37.5 mg + paracetamol 325 mg

What should I do in case of an emergency or overdose?

In case of an emergency or an overdose, call your local emergency services or go to your nearest emergency room.

What should I do if I miss a dose?

If you miss a dose of Paratram, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and take your regular dose as scheduled. Do not take a double dose.

Hello Health Group does not provide medical advice, diagnosis or treatment.

Was this article helpful for you ?
happy unhappy
Sources

FROM EXPERT Stephanie Nicole Nera

Mini Pill vs Combination Pill Effectiveness: Which One Should I Use?

How do the mini pill vs combination pill compare when it comes to effectiveness? Read about both types of birth control pills here.

Written by Stephanie Nicole Nera
Mini Pill vs Combination Pill Effectiveness
Contraception 07/12/2020

How Do Probiotics and Prebiotics Work Together?

How do probiotics and prebiotics work together? Are they the same thing? We answer these questions and more in this article.

Written by Stephanie Nicole Nera
how do probiotics and prebiotics work together

Maskne Treatment at Home and its Prevention

Learn about maskne treatment at home. If you have noticed that your acne has been getting worse over the past several months, it may be due to "maskne".

Written by Stephanie Nicole Nera
maskne treatment at home
Acne 03/12/2020

You might also like

Facts About Flu Vaccines in The Philippines

Getting a flu vaccine is one of the best ways to protect yourself. Check out where you can find the types of flu vaccine available in the Philippines.

Medically reviewed by Marie Bianca Angelica Tech, M.D.
Written by Karla Pascua
Influenza 29/08/2020 . 3 mins read

Rantudil®

Disclaimer This drug or supplement is not currently available for sale or use in the Philippines. The information provided here is for informational purposes only. UsesWhat is Rantudil® used for? Rantudil® (acemetacin ...

Medically reviewed by Stephanie Nicole G. Nera
Written by Stephanie Nicole G. Nera
Drugs 22/08/2020 . 5 mins read

Robitussin (Cough/Cold/Flu Combinations, Liquid Formulations)

UsesWhat is Robitussin® Severe Multi-Symptom Cough Cold Flu used for? Robitussin® Severe Multi-Symptom Cough Cold Flu is commonly used for the following. Temporarily relieves these symptoms occurring with a ...

Written by Stephanie Nicole G. Nera
Drugs 05/08/2020 . 4 mins read

Paracetamol + Ascorbic Acid

UsesWhat is paracetamol + ascorbic acid used for? Paracetamol + ascorbic acid is a combination of the analgesic paracetamol (internationally known as acetaminophen) and vitamin C. Paracetamol has analgesic (pain-relieving ...

Written by Stephanie Nicole G. Nera
Drugs 31/07/2020 . 5 mins read

Recommended for you

Alaxan®

Alaxan®

Medically reviewed by Stephanie Nicole G. Nera
Written by Stephanie Nicole G. Nera
Published on 08/09/2020 . 4 mins read
Umcka®

Umcka®

Medically reviewed by Stephanie Nicole G. Nera
Written by Stephanie Nicole G. Nera
Published on 08/09/2020 . 6 mins read
Dream Herb

Dream Herb

Medically reviewed by Stephanie Nicole G. Nera
Written by Stephanie Nicole G. Nera
Published on 08/09/2020 . 4 mins read
Boneset

Boneset

Medically reviewed by Stephanie Nicole G. Nera
Written by Stephanie Nicole G. Nera
Published on 03/09/2020 . 3 mins read